# SDR SWIA202264994

- Difficulty date: January 13, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  R/H PRESSURE FLOOR SILL ANGLE IS CORRODED IN MULTIPLE SPOTS, MARKED.     (C-CHECK RO 3/14/2022)    REMOVED 72EA HILITES AND 17EA RIVETS TO FOM PER CRJ 200 SRM 51-42-06-00 TO FACILITATE  REMOVAL OF CORROSION ON MULTIPLE SPOTS @ RH PRESSURE FLOOR SILL ANGLE PER CRJ 200 SRM 51-21-06 ALL 12EA BLENDED AREA ARE FOUND TO BE WITHIN ALLOWABLE LIMITS IAW GREO 601R-53-41-666 REV -C DATED 2012-11-06 AND  INSTALLED ALL REMAINING FASTENERS R/H PRESSURE FLOOR SILL ANGLE IAW REO 601R-53-41-3015 REV -- DATED 2022/02/03  / COMPLIED WITH TASK CARD 51-900-1003-SKY
